MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN L-WR LAP SPLIT STEM 33CM; E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN L-WR LAP SPLIT STEM 33CM; E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM
Catalog Number 0100S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/28/2019.Batch # unk.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Additional information: two photos were provided for review.During review of the photos, damage to the insulation was observed.The insulation appears to have been sliced with the piece of insulation sliced completely off the device.The cuts appear to be straight and clean which indicates the most likely cause of the damage is the device came in contact with a sharp instrument during the use.
 
Event or Problem Description
It was reported that during an ¿laparoscopic cholecystectomy procedure megadyne l hook, small black piece of insulating plastic on back of l hook came off.The piece was retrieved and removed from the patient¿s abdomen.

Brand Name
E-Z CLN L-WR LAP SPLIT STEM 33CM
Common Device Name
E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8745469
Report Number1721194-2019-00103
Device Sequence Number2039090
Product Code GEI
UDI-Device Identifier10614559100677
UDI-Public10614559100677
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K913281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number0100S
Device Lot Number186748
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date06/28/2019
Patient Sequence Number1